Journals / Proceedings of International Mathematical Sciences / 2026 / Volume: 8 Issue: 1

Multivalued contractions of Klim-Wardowski type on a set with two metrics

Hatice Aslan Hançer(Kırıkkale University,Faculty of Science and Arts,Department of Mathematics)0000-0001-5928-9599
Pages
—
Publication Date
2026-06-29
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We also provide a compact valued version based on Mizoguchi-Takahashi functions and clarify certain technical issues in earlier two metric fixed point theorems.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we establish new fixed point theorems for multivalued Klim-Wardowski type contractions on spaces equipped with two metrics.
📊
Key Findings & Data:By integrating Maia's two metric framework with ϕ-contractive conditions, we generalize and unify several classical results, including those of Nadler, Feng-Liu, and Klim-Wardowski.
💡
Conclusion & Impact:We also provide a compact valued version based on Mizoguchi-Takahashi functions and clarify certain technical issues in earlier two metric fixed point theorems.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Fixed point · multivalued mapping · Feng-Liu type contraction

Abstract

In this paper, we establish new fixed point theorems for multivalued Klim-Wardowski type contractions on spaces equipped with two metrics. By integrating Maia's two metric framework with ϕ-contractive conditions, we generalize and unify several classical results, including those of Nadler, Feng-Liu, and Klim-Wardowski. We also provide a compact valued version based on Mizoguchi-Takahashi functions and clarify certain technical issues in earlier two metric fixed point theorems.

🔖

Cite This Article

Hançer, H. A., Altun, A. T. (2026). Multivalued contractions of Klim-Wardowski type on a set with two metrics. Proceedings of International Mathematical Sciences, Volume: 8 Issue: 1. https://doi.org/10.47086/pims.1834625

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (19)

  1. R. P. Agarwal, D. O’Regan and D. R. Sahu, Fixed Point Theory for Lipschitzian-type Mappings with Applications, Springer, New York, 2009.
  2. I. Altun, G. Durmaz, G. Mınak and S. Romaguera, Multivalued almost F-contractions on complete metric spaces, Filomat, 30 (2) (2016), 441448.
  3. I. Altun, G. Mınak and H. Da˘g, Multivalued F-contractions on complete metric space, J. Nonlinear and Convex Anal., 16 (4) (2015), 659-666.
  4. V. Berinde, Iterative Approximation of Fixed Points, Springer-Verlag, Berlin Heidelberg, 2007.
  5. M. Berinde and V. Berinde, On a general class of multi-valued weakly Picard mappings, J. Math. Anal. Appl., 326 (2007), 772-782.
  6. V. Berinde and M. P˘acurar, The role of the Pompeiu-Hausdorff metric in fixed point theory, Creat. Math. Inform., 22 (2) (2013), 35-42.
  7. Lj. B. ´Ciri´c, Multi-valued nonlinear contraction mappings, Nonlinear Anal., 71 (2009), 2716- 2723.
  8. Y. Feng and S. Liu, Fixed point theorems for multi-valued contractive mappings and multivalued Caristi type mappings, J. Math. Anal. Appl., 317 (2006), 103-112.
  9. S. Hu and N.S. Papageorgiou, Handbook of Multivalued Analysis Volume I: Theory, Springer, 1997.
  10. V. I. Istr˘at¸escu, Fixed Point Theory: An Introduction, D. Reidel, Dordrecht, The Netherlands, 1981.
  11. D. Klim and D. Wardowski, Fixed point theorems for set-valued contractions in complete metric spaces, J. Math. Anal. Appl., 334 (2007), 132-139.
  12. G. Mınak and I. Altun, Some new generalizations of Mizoguchi-Takahashi type fixed point theorem, Journal of Inequalities and Applications, 2013, 2013:493.
  13. N. Mizoguchi and W. Takahashi, Fixed point theorems for multivalued mappings on complete metric spaces, J. Math. Anal. Appl.,141 (1989), 177-188.
  14. S. B. Nadler, Multi-valued contraction mappings, Pacific J. Math., 30 (1969), 475-488.
  15. M. Olgun, G. Mınak and I. Altun, A new approach to Mizoguchi-Takahashi type fixed point theorem, J. Nonlinear and Convex Anal., 17 (3) (2016), 579-587.
  16. A. Petrusel, G. Petrusel and L. Horvath, Maia type fixed point theorems for multivalued Feng-Liu operators, The Journal of Analysis, 32 (2024, 7383.)
  17. S. Reich, Fixed points of contractive functions, Boll. Un. Mat. Ital., 4 (5) (1972), 26-42.
  18. S. Romaguera, On Nadler’s fixed point theorem for partial metric spaces, Math. Sci. Appl. E-Notes, 1 (1) (2013), 1-8.
  19. T. Suzuki, Mizoguchi-Takahashi’s fixed point theorem is a real generalization of Nadler’s, J. Math. Anal. Appl., 340 (2008), 752-755.